# SDR ASAA2014062808384

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 41,725 hours, 16,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY EXIT SIGN BEHIND L2, AFT GALLEY, MISSING.  ACFT GROUNDED. INSTALLED EMERGENCY EXIT LIGHTS LENS AT L2 DOOR.  OPS CK OK.  SEAM C MARK NOTIFIED.
